# SDR ASAA2016122519142

- Difficulty date: December 25, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 30,739 hours, 9,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16DEF EMERGENCY EXIT LIGHT MISSING LENS COVER.  ACFT GROUNDED.  REMOVED & REPLACED THE EMERGENCY LIGHT ASSY IAW 33-51-01-960-802. OPS CHECKED GOOD.
